RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 119(161), Number 2(10), Pages 278–294 (Mi msb2848)  

This article is cited in 13 scientific papers (total in 13 papers)

On some questions in the theory of orthogonal series

K. S. Kazarian


Abstract: The author constructs examples of orthonormal systems giving an answer to some questions in the theory of orthogonal series.
Bibliography: 15 titles.

Full text: PDF file (858 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 47:1, 269–285

Bibliographic databases:

UDC: 517.5
MSC: Primary 42C15, 46B15; Secondary 42A20, 42A28, 42C10, 42C30
Received: 01.12.1981

Citation: K. S. Kazarian, “On some questions in the theory of orthogonal series”, Mat. Sb. (N.S.), 119(161):2(10) (1982), 278–294; Math. USSR-Sb., 47:1 (1984), 269–285

Citation in format AMSBIB
\Bibitem{Kaz82}
\by K.~S.~Kazarian
\paper On some questions in the theory of orthogonal series
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 119(161)
\issue 2(10)
\pages 278--294
\mathnet{http://mi.mathnet.ru/msb2848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=675197}
\zmath{https://zbmath.org/?q=an:0522.42023|0511.42031}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 47
\issue 1
\pages 269--285
\crossref{https://doi.org/10.1070/SM1984v047n01ABEH002641}


Linking options:
  • http://mi.mathnet.ru/eng/msb2848
  • http://mi.mathnet.ru/eng/msb/v161/i2/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Kolmogorov and divergent Fourier series”, Russian Math. Surveys, 38:4 (1983), 57–100  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Russian Math. Surveys, 40:3 (1985), 15–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. K. S. Kazarian, “Divergent orthogonal Fourier series”, Math. USSR-Sb., 73:2 (1992), 355–377  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. G. Grigoryan, “On some properties of orthogonal systems”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 261–289  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. E. M. Semenov, “Basis properties of the Olevskii system”, Math. Notes, 54:3 (1993), 977–978  mathnet  crossref  mathscinet  zmath  isi
    7. M. I. Dyachenko, K. S. Kazarian, “On sets of convergence and divergence of multiple orthogonal series”, Sb. Math., 193:9 (2002), 1281–1301  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. M. G. Grigoryan, “On the $L^p_\mu$-strong property of orthonormal systems”, Sb. Math., 194:10 (2003), 1503–1532  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Dyachenko, MI, “A sharp estimate of the measure of the set of divergence of multiple orthogonal Fourier series”, Studia Mathematica, 159:1 (2003), 33  crossref  isi  elib
    10. S. V. Bochkarev, “Everywhere divergent Fourier series with respect to the Walsh system and with respect to multiplicative systems”, Russian Math. Surveys, 59:1 (2004), 103–124  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. K. S. Kazarian, E. M. Semenov, “RUC Bases and the Olevskii System”, Math. Notes, 75:4 (2004), 530–541  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. Grigoryan, MG, “Unconditional C-strong property of Faber-Schauder system”, Journal of Mathematical Analysis and Applications, 352:2 (2009), 718–723  crossref  isi
    13. S. V. Bochkarev, “An abstract Kolmogorov theorem, and an application to metric spaces and topological groups”, Sb. Math., 209:11 (2018), 1575–1602  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:211
    Full text:77
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019